About Us Procedures 3D Imaging Gallery Questions & Answers
Questions & Answers The Surgical Experience About Anaesthesia 

I had tear trough juvederm fillers three years ago and still have a blue tidally effect under each eye.

Your questions answered by our surgeon, Lucian Ion, FRCS(Plast)

Asked on 21 February 2014

Question

I had tear trough Juvederm fillers three years ago and still have a blue tidally effect under each eye, which is slowly moving further down my face so it now looks like two bags on the top of my cheeks, what do you advise?

Answer

It is possible to remove injectable fillers based on hyaluronic acid which includes Juvederm, using hyaluronidase. If need be, a smaller volume of filler placed deeper can be used to improve the appearance of the tear trough following the removal of the current one.

Lucian Ion Cosmetic Surgeon Mr Lucian Ion FRCS(Plast)
129 Harley Street
London
W1G 6BA

Get in touch. Talk to our helpful team or book a consultation with Mr Lucian Ion. Call 0207 486 7757

Book an appointment
Receive our newsletter